# SDR MASA00018

- Difficulty date: February 10, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900
- Aircraft serial: UE93
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Unserviceable
- Location: Glareshield
- Component: Light Assy
- Component part number: 10153002245
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6202 - FLG-PHX - DURING STANDARD PRE-FLIGHT CHECK, THE CREW NOTED THE INSTRUMENT EMERGENCY LIGHT ON THE CAPTAINS SIDE WAS INOPERATIVE.  THIS ITEM WAS DEFERRED PER MEL 3302 AND THE AIRCRAFT DEPARTED TO PHX.  (M)
